# SDR AU001292

- Difficulty date: August 19, 2000
- Submitted: March 20, 2001
- Operation: General aviation
- Make and model: Fokker F.28 MK 1000
- Engine: Rroyce SPEY55515
- System (JASC): 2300 · Communications System
- Part: Radio
- Part number: 602TR4183
- Condition: Contaminated
- Location: Communications
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) FIRST OFFICERS RADIO SYSTEM CONTAMINATED WITH WATER. WINDOW HAD BEEN LEFT OPEN THE PREVIOUS NIGHT AND RAIN ENTERED THE COCKPIT.
